# SDR QXEA2019120200438

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 25,640 hours, 27,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THE AFT PASSENGER DOOR IS CREAKING. PRESSURIZATION IS NORMAL. REMOVED FROM SERVICE. FOUND UNDER HINGE COVER ASSY ON LOWER LINER (AFT PASSENGER DOOR) TO BE JAMMING UP, AND MAKING "CREAKING" NOISE ON MOVEMENT. REMOVED AND REPLACED LOWER LINER, REF Q400 AMM 25-26-21-000-801 STEP 4.C AND 25-26-21-400-801 STEPS 4.C, 5.B, 5.D, 5.J, 5.K. DOOR OPERATES AS REQUIRED AND OPS TEST GOOD. RETURNED TO SERVICE.
